# SDR 96ZZZM527

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 848.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FLOOR SUPPORT AT SEAT TRACK NR 6 STATION 848.95 RBL 48 INCHES PREVIOUS REPAIR IS CRACKED.  REPLACED PREVIOUS REPAIR PER SRM 51-40-3 2024-T3 .040 2 INCH BY 4 INCH AND SRM 51-30-2.
